# SDR USAA960725

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N487GS
- Make and model: Boeing 737247
- Aircraft serial: 19600
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Sta 500
- Part time: 46,002 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - INSPECTION VISUALLY FOUND A 2 INCH CRACK LOCATED AT UPPER FLANGE OF FUSELAGE FRAME STA 500 ATTACH TO RT TRANSITION ANGLE.  INSTALLED FILLER AND DOUBLER AND RIVET INSTALLATION PER BOEING SRM 51-40-3.  (X)
